Volume 8, Issue 3
Local Boundedness of Minimizers of Anisotropic Functionals

Shijin Ding

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 242-248.

Published online: 1995-08

Preview Full PDF 0 319
Export citation
  • Abstract

Using the theory of anisotropic Sobolev spaces, we discuss in this paper the relation between the growth conditions and the local boundedness of minimizers of an anisotropic variational problem. This thoroughly explains the counterexample due to Giaquinta (1987). In the sense of local boundedness, we point out a critical index.

  • Keywords

Variational problem anisotropic Sobolev spaces local bounded ness minimizers

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

dingsj@scnu.edu.cn (Shijin Ding)

  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-242, author = {Ding , Shijin }, title = {Local Boundedness of Minimizers of Anisotropic Functionals}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {3}, pages = {242--248}, abstract = { Using the theory of anisotropic Sobolev spaces, we discuss in this paper the relation between the growth conditions and the local boundedness of minimizers of an anisotropic variational problem. This thoroughly explains the counterexample due to Giaquinta (1987). In the sense of local boundedness, we point out a critical index.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5656.html} }
TY - JOUR T1 - Local Boundedness of Minimizers of Anisotropic Functionals AU - Ding , Shijin JO - Journal of Partial Differential Equations VL - 3 SP - 242 EP - 248 PY - 1995 DA - 1995/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5656.html KW - Variational problem KW - anisotropic Sobolev spaces KW - local bounded ness KW - minimizers AB - Using the theory of anisotropic Sobolev spaces, we discuss in this paper the relation between the growth conditions and the local boundedness of minimizers of an anisotropic variational problem. This thoroughly explains the counterexample due to Giaquinta (1987). In the sense of local boundedness, we point out a critical index.
Shijin Ding . (2019). Local Boundedness of Minimizers of Anisotropic Functionals. Journal of Partial Differential Equations. 8 (3). 242-248. doi:
Copy to clipboard
The citation has been copied to your clipboard